Next Article in Journal
Coupling of Finite and Boundary Element Methods with Incompatible Interfaces
Previous Article in Journal
Trigonometry on Iso-Taxicab Geometry
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2005, 10(3), 313-320; https://doi.org/10.3390/mca10030313

The Cosine Rule II for a Spherical Triangle on the Dual Unit Sphere

1
Celal Bayar Üniversitesi Fen Edebiyat Fakültesi Matematik Bölümü, Manisa, Türkiye
2
Gazi Üniversitesi, Gazi Egitim Fakültesi, Orta Öğretim Fen ve Matematik Alanlar Egitimi Bölümü, Ankara, Türkiye
*
Authors to whom correspondence should be addressed.
Published: 1 December 2005
Download PDF [158 KB, uploaded 1 April 2016]

Abstract

In this work, we proved the Cosine Rule II for a spherical triangle on the dual unit sphere
Keywords: Cosine Rule II; dual unit sphere; dual spherical triangle Cosine Rule II; dual unit sphere; dual spherical triangle
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Kazaz, M.; Uğurlu, H.H.; Özdemir, A. The Cosine Rule II for a Spherical Triangle on the Dual Unit Sphere. Math. Comput. Appl. 2005, 10, 313-320.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top